# SDR DALA2022102006788

- Difficulty date: October 17, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 1844-1885
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 WEAR ON FUSELAGE SKIN APROX AT S-13R BETWEEN STA 1844 AND STA 1885.20. CORRECTIVE ACTION: SUMMARY OF NRC 00451- FUSELAGE SKIN APROX AT S-13R BETWEEN STA 1844 AND STA 1885.20 WAS REPAIRED PER B757-200 SRM. (2456655)
